# SDR AU980481

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 082217579
- Condition: Cracked
- Location: Wing
- Component: 082203846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT WING RIB P/N 0822175-79 AND RT WING (REPAIRED) RIB P/N 0822175-75 CRACKED.  AIRCRAFT HAS FLOWN 1364.4 HOURS SINCE THE RT WING WAS REPAIRED IAW EO 95/490/DR.  FOUND DURING INSPECTION IAW AD/C310/56A1.
